MathSciNet Relay Station
MathSciNet bibliographic data
MR1942319 60H15 (60J60)
Chojnowska-Michalik, Anna; Goldys, Beniamin Symmetric Ornstein-Uhlenbeck semigroups and their generators. Probab. Theory Related Fields 124 (2002), no. 4, 459–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement